Alert archive / Ohio / Special Marine Warnings in 2003
Special Marine Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Apr 20, 2003, 6:23 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2003, 6:23 PM EDT (22:23 UTC)
- Expired
- Apr 20, 2003, 8:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Apr 20, 2:20 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Apr 20, 2:20 PM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 220 PM EDT SUN APR 20 2003 IN SHORT TERM INTO TUE NO SIGNF CHNGS TO PREV FCST. TSTMS OVR CNTRL IN AT MID AFTN NR CDFNT WL MOV INTO CWA THIS EVNG. CURRENTLY OUTLOOK BY SPC FOR PSBL SVR WX OVR MUCH CWA AND THIS LKS GOOD BASED ON FCST CAPE/SHEAR ETC ERY TNGT. LKLY TO SEE CURRENT WATCH OVR IN EXTD INTO PTN NW OH LATE AFTN. WL INCLUDE MNTN OF PSBL SVR FOR MOST OF OUR OH CNTYS FOR ERY TNGT. KEPT LKLY SHWRS/TSTM ENTIRE CWA OVRNGT. WL GO WITH CHC/LKLY SHWRS IN FAR E MON MRNG WITH CHC ELSW DURG THE AFTN...WITH UPR LVL TROF ROTG THRU DURG THE AFTN AND PLNTY OF LOW LVL MSTR. SOMEWHAT CAPPED TMRW AFTN CUD STOP SHWRS FROM FORMING BUT WORTH CHC POPS. THIS CHC CONTS THEN MON NITE AND ERY TUE...THOUGH NO TIMING FOR SHWRS IN FAR E TUE. IF SHWRS OCCUR MON NITE ERY TUE PSBL TO SEE SOME PL WITH 8H TEMPS DROPG TO CLOSE TO -6. BUT WITH SHALLOW MSTR AND CLDS NOT EXTDG UP INTO COLDER TEMPS WONT MNTN PL OR SNW SHWRS IN FCST ATTM. CUT HI TEMPS INTO UPR 40S TUE MOST CWA...ONLY BIG CHNG IN TEMPS. .CLE... OH...NONE. PA...NONE. THOMPSON
Hazardous weather outlook, Apr 20, 4:57 AM EDT, 13 hours 26 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-201100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 457 AM EDT SUN APR 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND A PORTION OF NORTHWESTERN PENNSYLVANIA. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHWESTERN OHIO THIS AFTERNOON. THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS EVENING. IF SEVERE WEATHER DEVELOPS...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL CAN BE EXPECTED WITH THE SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT. LOMBARDY
In the hours before
Special weather statement, Apr 20, 4:47 PM EDT, 1 hour 36 minutes before
OHZ003-006-007-017-202345- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 447 PM EDT SUN APR 20 2003 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT... AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM. THESE STORM COULD PRODUCT STRONG WINDS OF 45 TO 50 MPH.
Special weather statement, Apr 20, 4:47 PM EDT, 1 hour 36 minutes before
OHZ003-006-007-017-202345- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 447 PM EDT SUN APR 20 2003 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT... AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM. THESE STORMS COULD PRODUCE STRONG WINDS OF 45 TO 50 MPH.
Special weather statement, Apr 20, 5:21 PM EDT, 1 hour 2 minutes before
OHZ003-006-007-017-202345- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 447 PM EDT SUN APR 20 2003 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT... AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM. THESE STORM COULD PRODUCE STRONG WINDS OF 45 TO 50 MPH.
Special weather statement, Apr 20, 5:22 PM EDT, 1 hour 1 minute before
OHZ003-006-007-017-202345- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 447 PM EDT SUN APR 20 2003 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT... AT 445 PM EDT...RADAR SHOWED STRONG THUNDERSTORMS MOVING EAST AT 25 MPH. THESE STORM WILL MOVE INTO LUCAS...WOOD AND HANCOCK COUNTIES BETWEEN 5 AND 530 PM AND INTO OTTAWA COUNTY BY 540 PM. THESE STORMS COULD PRODUCE STRONG WINDS OF 45 TO 50 MPH.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 5:03 PM EDT | Special Marine Warning | CLE | 87 min | |
| Apr 20, 5:27 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 63 min |
| Apr 20, 5:52 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 53 min |
| Apr 20, 5:56 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Sandusky | 64 min |
| Apr 20, 6:15 PM EDT | Tornado Warning | CLE | Seneca | 30 min |
| Apr 20, 6:18 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 42 min |
| Apr 20, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 54 min |
| Apr 20, 6:23 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Apr 20, 7:02 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 43 min |
| Apr 20, 7:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 48 min |
| Apr 20, 7:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Apr 20, 7:52 PM EDT | Special Marine Warning | CLE | 113 min |
Nearby
Special Marine Warnings in Ohio, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.